# SDR CA101202014

- Difficulty date: November 28, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 206L-4
- Aircraft time: 1,833 hours
- Engine: Allsn 250C20R
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Driveshaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSP OF THE TAIL ROTOR DRIVESHAFT COUPLINGS, 1 DISK IN THE COUPLING DISK PACK, 2ND FROM THE FRONT, WAS FOUND TO HAVE CRACKED.  CRACK DISCOVERED AT AFT 2094.4.  DISK PACK CHANGED OUT.
